uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
An asymptotic expansion for the distribution of the least squares estimator of a vector parameter in nonlinear regression
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1981 (English)In: Soviet Math. Doklady, Vol. 23, no 1, 118-121 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1981. Vol. 23, no 1, 118-121 p.
Keyword [en]
stochastic expansion, higher order asymptotics
National Category
Probability Theory and Statistics
URN: urn:nbn:se:uu:diva-25739OAI: oai:DiVA.org:uu-25739DiVA: diva2:53513
Available from: 2007-02-13 Created: 2007-02-13 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Department of Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Total: 191 hits
ReferencesLink to record
Permanent link

Direct link